# SDR BAQA092410

- Difficulty date: January 21, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Solenoid Valve
- Part number: 9550147560
- Part serial: 5450
- Condition: Inoperative
- Location: Starter
- Part time: 1,255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  REPLACED WITH SERVICABLE UNIT.  01/27/2004
